Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
intestines blocked or leaking
avatar
MartyB123 posted:
I think i was slipped a pill that blocks passage when taken internally. It was a brown pill that turns into a screen after it is digested. Can anyone help me find the name of this pill so I can try to get Help
Reply
 
avatar
kjme11374 responded:
I think you have to give more information. you "THINK" you were slipped a pill? When did this happen? No one would intentionally give a medication that blocks "passage". Have you talked to your doctor?
 
avatar
MartyB123 replied to kjme11374's response:
I believe this was a stolen pill from a pharmacy and slipped into my drink. Is there a pill that unfolds itself when it enters the body. If there is what is it used for and what is it called. I have had an injury where I fell 52 ft at work and they put a scope inside me to see if my insides were damaged but was told of nothing.
I have trouble digesting food and excreting bowel movement go from diareha for solid in the same sitting. I take Epsom Salt to make myself get diareaha cause the pain is too much...I take alot of blood pressure pills cause my pressures have been as high as 245 over 145 it freaks the doctors out and I am sick of all these pills. Pills will not find what is wrong with my body, but all they care about is a persons vitals. Had a minor stroke 3 weeks ago and guess what another pill a blood thinner... I am at my wits end to this situation cause it has been going on for over 10 years now.. any ideas?
 
avatar
srkRN replied to MartyB123's response:
Was the fall 10 years ago? Where are you feeling the pain at in your abdomen? Have you noticed progressive, increasing difficulty with bowel movements and pain since? I understand the physicians concern with your vital signs-they are concerned with getting your blood pressure under control, and risk for another possible stroke. Ischemic colitis can result from blood circulation being severely reduced/restricted from area of the colon caused by a clot, for eg., and hypertension is a risk factor. You would have severe abdominal pain from this and likely bloody diarrhea to follow soon afterward. Have you noticed any other associated symptoms with the pain, such as nausea, vomiting or abdominal distention?
 
avatar
MartyB123 replied to srkRN's response:
My 52 ft fall happened may 13th 1986 was sent to Dicinson ND hospital first. Yes I have had bloody stools from time to time. I can have diareaha and hard stool in one sitting. Have went to emerency room a few times from the pain associated from stomach pains. Bowel movements are very painfull sometimes but not always. Had a colonoscopy done about 4 years ago found a few polyps but non cancerous. an incident about 3 months ago was from severe stomach pain and all the emergency room did was get my BP down a little and out the dorr i go. The next day i had direahea for about 1 week constantly with bloody stool for the first 3 days. I do not believe more pills are the solution.
 
avatar
MartyB123 replied to MartyB123's response:
one other Health issue is I have been diagnosed with Huntingtons Chorea about 2 years ago my father and his mother both died from this disease but do not think this has much to do with current Health Issues. I also have been noticing some leaking of gastric juices when i walk around and this is very acidic in nature. It causes raw skin in the anal area that is very painfull.


Helpful Tips

GERD Sufferers ~ STOP DRINKING BOTTLED WATER
I suffered with GERD for 2 1/2 years. I tried everything. It was so bad, I can't even tell you. I tried cutting so many things out of my ... More
Was this Helpful?
36 of 60 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website